# SDR VNAA2010123100021

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 16,404 hours, 17,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A LEFT WING LOWER PLANK HOLE HAD LEVEL 1 CORROSION.  REPAIRS WERE MADE USING AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
